Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 37, NWS Fort Worth, TX

June 12, 2009Palo Pinto County, Parker County, Texas

NWS Fort Worth, TX issued this tornado warning at Jun 12, 2009, 6:43 PM CDT for Palo Pinto County, Parker County, Texas. It was in force for 62 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2009, 6:43 PM CDT (23:43 UTC)
Expired
Jun 12, 2009, 7:45 PM CDT
In force
62 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Palo Pinto County, TX, Parker County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 94 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 6:58 PM CDTTORNADOCool, TXLARGE TREE LIMBS DOWN AND EST 65 MPH WINDS
Jun 12, 6:59 PM CDTHAIL 11 W Cool, TXQUARTER HAIL 2 MILES E OF MINERAL WELLS
Jun 12, 7:03 PM CDTTSTM WND GST 58Mineral Wells, TXKMWL ASOS REPORTED A 50 KNOT GUST AT 703 PM
Jun 12, 7:03 PM CDTHAIL 1.256 Nnw Millsap, TXHALF DOLLAR HAIL AT MINERAL WELLS STATE PARK. FORWARDED FROM WFO OUN.
Jun 12, 7:18 PM CDTTSTM WND DMG5 W Weatherford, TX20 INCH DIAMETER TREE DOWN ON HWY 180 5 MILES WEST OF WEATHERFORD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 3:29 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2338 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 122343
TORFWD
TXC363-367-130045-
/O.NEW.KFWD.TO.W.0037.090612T2343Z-090613T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT FRI JUN 12 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
  WESTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 745 PM CDT

* AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 6 MILES SOUTHEAST OF GRAFORD...MOVING SOUTHEAST 
  AT 15 MPH.  THIS STORM HAS HAD A HISTORY OF PRODUCING TORNADOES.   
  THIS IS A DANGEROUS STORM SEEK SHELTER NOW

* THE TORNADO WILL BE NEAR...
  MINERAL WELLS BY 710 PM CDT...
  COOL BY 725 PM CDT...
  MILLSAP BY 740 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.

&&

LAT...LON 3295 9843 3296 9842 3301 9842 3301 9791
      3300 9779 3265 9780 3263 9843 3292 9844
TIME...MOT...LOC 2342Z 324DEG 12KT 3288 9818

$$


DUNN
4 follow-up statements
000 
WWUS54 KFWD 122358
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
658 PM CDT FRI JUN 12 2009

TXC363-367-130045-
/O.CON.KFWD.TO.W.0037.000000T0000Z-090613T0045Z/
PALO PINTO TX-PARKER TX-
658 PM CDT FRI JUN 12 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WESTERN
PARKER AND NORTHEASTERN PALO PINTO COUNTIES...

AT 657 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO. 
THIS TORNADO WAS LOCATED 4 MILES NORTHEAST OF MINERAL WELLS STATE 
PARK...MOVING SOUTHEAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  MILLSAP BY 705 PM CDT...
  WEATHERFORD BY 730 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

IN ADDITION TO TORNADOES...LARGE HAIL TO THE SIZE OF BASEBALLS AND 
DAMAGING WINDS ARE LIKELY WITH THIS STORM. TAKE COVER NOW


&&

LAT...LON 3300 9779 3265 9780 3264 9818 3288 9838
      3296 9842 3301 9842
TIME...MOT...LOC 2357Z 305DEG 25KT 3286 9798

$$


92
000 
WWUS54 KFWD 130006
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT FRI JUN 12 2009

TXC363-367-130045-
/O.CON.KFWD.TO.W.0037.000000T0000Z-090613T0045Z/
PALO PINTO TX-PARKER TX-
706 PM CDT FRI JUN 12 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WESTERN
PARKER AND NORTHEASTERN PALO PINTO COUNTIES...

AT 705 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 5 MILES EAST OF COOL...
MOVING SOUTHEAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  WEATHERFORD AT 715 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

IN ADDITION TO TORNADOES...LARGE HAIL TO THE SIZE OF ORANGES AND 
DAMAGING WINDS ARE LIKELY WITH THIS STORM.  SEEK SHELTER NOW

&&

LAT...LON 3277 9818 3286 9824 3301 9832 3300 9779
      3265 9780 3264 9818
TIME...MOT...LOC 0005Z 313DEG 27KT 3280 9793

$$


92
000 
WWUS54 KFWD 130021
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
721 PM CDT FRI JUN 12 2009

TXC363-130030-
/O.CAN.KFWD.TO.W.0037.000000T0000Z-090613T0045Z/
PALO PINTO TX-
721 PM CDT FRI JUN 12 2009

...THE TORNADO WARNING FOR NORTHEASTERN PALO PINTO COUNTY IS
CANCELLED...

THE TORNADIC THUNDERSTORM HAS MOVED OUT OF PALO PINTO COUNTY AND THE 
WARNING HAS BEEN CANCELLED.

LAT...LON 3267 9805 3285 9806 3287 9805 3295 9795
      3300 9779 3265 9780 3264 9806 3267 9806
TIME...MOT...LOC 0020Z 321DEG 30KT 3268 9784

$$

TXC367-130045-
/O.CON.KFWD.TO.W.0037.000000T0000Z-090613T0045Z/
PARKER TX-
721 PM CDT FRI JUN 12 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WESTERN
PARKER COUNTY...

AT 720 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO. 
THIS TORNADO WAS LOCATED 11 MILES SOUTHEAST OF MILLSAP...MOVING
SOUTHEAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

IN ADDITION TO TORNADOES...LARGE HAIL UP TO GRAPEFRUIT SIZED AND 
DAMAGING WINDS ARE LIKELY WITH THIS STORM.

&&

LAT...LON 3267 9805 3285 9806 3287 9805 3295 9795
      3300 9779 3265 9780 3264 9806 3267 9806
TIME...MOT...LOC 0020Z 321DEG 30KT 3268 9784

$$


92
000 
WWUS54 KFWD 130044
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
744 PM CDT FRI JUN 12 2009

TXC367-130054-
/O.EXP.KFWD.TO.W.0037.000000T0000Z-090613T0045Z/
PARKER TX-
744 PM CDT FRI JUN 12 2009

...THE TORNADO WARNING FOR WESTERN PARKER COUNTY EXPIRES AT 745 PM
CDT...

AT 744 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE WARNED AREA AND THE WARNING EXPIRED.

RADAR INDICATED THAT HEAVY RAIN...LARGE HAIL...AND DAMAGING WINDS 
WERE STILL POSSIBLE FROM THE THUNDERSTORM. A SEVERE THUNDERSTORM 
WARNING IS IN EFFECT UNTIL 845 PM.

LAT...LON 3267 9805 3285 9806 3287 9805 3295 9795
      3300 9779 3265 9780 3264 9806 3267 9806
TIME...MOT...LOC 0044Z 321DEG 30KT 3253 9769

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 12, 5:53 PM CDT, 50 minutes earlier.

Area forecast discussion, Jun 12, 5:53 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CDT FRI JUN 12 2009

.AVIATION...
SCT...SVR STORMS DEVELOPED OFF W-CENTRAL TX DRYLINE AS EXPECTED...THOUGH
ONE SUPERCELL DEVELOPED FURTHER EAST OVER JACK CO AND IS NOW MOVING
SE AROUND 10-15 KTS AND HAVE JUST AMD ALL D/FW TAF SITES FOR ARRIVAL
OF STORMS WITH TEMPO IFR/GUSTY NW WINDS BTWN 23Z- 01Z...WITH LINGERING
VCSH LATER THIS EVE TOWARD 06Z. THIS WILL GIVE THE AIRPORTS FITS FOR
THE NEXT FEW HOURS AND WILL LIKELY COORD AND ISSUE AWW IN NEXT 15 MINS
AFTER COORD CALLS. OTRW...VFR CONDS WITH SELY FLOW 8-12 KTS EXPECTED
OVRNGT THROUGH SAT AS BROAD LOW PRESSURE SITUATES OVER W TX/PANHANDLE
REGION IN VCNTY OF DRYLINE. NEW 00Z TAF ISSUANCE LIKELY WILL REMAIN
THE SAME...JUST WITH ADDITIONAL TIME FCST FRO 21Z SAT-06Z SUN.

05/

&&

.UPDATE...
WE/VE EXPANDED THE TORNADO WATCH EASTWARD A FEW COUNTIES. IT NOW
RUNS WEST OF A SHERMAN-DENNISON TO WAXAHACHIE...GATESVILLE...
LAMPASAS LINE.

CLUSTER OF STRONG/SEVERE THUNDERSTORMS OVER JACK COUNTY WILL MOVE
EAST ABOUT 15 MPH AND THROUGH WISE COUNTY. WE ARE EXPECTING THIS
MOVEMENT TO BECOME MORE SOUTHEASTERLY WITH TIME AND HEAD FOR THE
NORTHERN METROPLEX 700-730 PM. 75

&&

.PREV DISCUSSION... /ISSUED 358 PM CDT FRI JUN 12 2009/
THUNDERSTORMS ARE JUST STARTING TO FIRE ALONG THE DRYLINE AS OF
2045Z. A TORNADO WATCH HAS RECENTLY BEEN ISSUED TO COVER THE
WESTERN PART OF NORTH TEXAS GENERALLY ALONG AND WEST OF A
GAINESVILLE...WEATHERFORD...LAMPASAS LINE. THESE STORMS SHOULD
MOVE EAST AT 20-25 MPH...WITH THE SUPERCELLS TRACKING SOUTHEAST.
HAVE KEPT THE BEST POPS FOR THIS EVENING ACROSS THE WESTERN HALF
OF NORTH TEXAS TEXAS. WE WILL SEE A CHANCE OF SHOWERS AND
THUNDERSTORMS AREAWIDE TOMORROW AND TOMORROW NIGHT. CHANCES
SUNDAY WILL ONLY BE ALONG THE RED RIVER. THE UPPER RIDGE WILL
BUILD IN MONDAY THROUGH MUCH OF NEXT WEEK...WITH AFTERNOON HIGHS
IN THE 90S TO AROUND 100 DEGREES...AND MORNING LOWS IN THE 70S.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  96  76  97  76 /  30  20  30  10  10
WACO, TX              78  98  76  98  76 /  20  20  20  10   5
PARIS, TX             74  94  74  94  74 /  30  20  30  20  10
DENTON, TX            76  96  74  97  74 /  30  20  30  10  10
MCKINNEY, TX          75  96  74  96  72 /  30  20  30  20  10
DALLAS, TX            79  96  78  97  78 /  30  20  30  10   5
TERRELL, TX           76  96  76  96  75 /  30  20  20  10   5
CORSICANA, TX         75  97  75  96  75 /  20  20  20  10   5
TEMPLE, TX            74  97  74  97  74 /  20  20  20  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

05/75
Hazardous weather outlook, Jun 12, 3:45 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
345 PM CDT FRI JUN 12 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
345 PM CDT FRI JUN 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS ALL OF NORTH TEXAS. THE SEVERE THUNDERSTORMS WILL
HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND
TORNADOES. IN ADDITION...HEAVY RAINFALL AND DANGEROUS CLOUD TO
GROUND LIGHTNING ARE EXPECTED WITH THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A CHANCE FOR THUNDERSTORMS WILL CONTINUE SATURDAY AND SUNDAY.
SEVERE WEATHER WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP.

HEAT INDEX VALUES WILL REACH THE TRIPLE DIGITS IN SOME LOCATIONS
THIS WEEKEND...THEN BECOME MORE WIDESPREAD DURING THE FORTHCOMING
WEEK. AT TIMES...HEAT INDEX VALUES MAY REACH 105 DEGREES OR MORE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THIS EVENING...PRIMARILY WEST OF THE
I-35 CORRIDOR. ADDITIONAL ACTIVATION MAY BE REQUESTED ELSEWHERE.

25

In the hours before

Local storm report, Jun 12, 6:11 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 PM CDT FRI JUN 12 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             1 N BOWIE               33.57N  97.84W
06/12/2009  E1.75 INCH       MONTAGUE           TX   AMATEUR RADIO

            HAMS REPORTED GLOFBALL HAIL 1 MI NORTH OF BOWIE
Local storm report, Jun 12, 6:20 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
620 PM CDT FRI JUN 12 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             PERRIN                  33.03N  98.07W
06/12/2009  E1.75 INCH       JACK               TX   AMATEUR RADIO

            GOLF BALL HAIL NEAR PERRIN
Local storm report, Jun 12, 6:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT FRI JUN 12 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             MONTAGUE                33.66N  97.72W
06/12/2009  E1.75 INCH       MONTAGUE           TX   AMATEUR RADIO

            HAMS REPORT GOLFBALL SIZED HAIL IN THE CITY OF MONTAGUE
Local storm report, Jun 12, 6:36 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
636 PM CDT FRI JUN 12 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND GST     GRAFORD                 32.94N  98.25W
06/12/2009  E60 MPH          PALO PINTO         TX   AMATEUR RADIO

            HAMS REPORT 60 MPH WINDS IN GRAFORD
Local storm report, Jun 12, 6:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
639 PM CDT FRI JUN 12 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TORNADO          9 WNW PERRIN            33.08N  98.21W
06/12/2009                   JACK               TX   LAW ENFORCEMENT

            TORNADO DEBRIS HWY 2210 EAST OF BARTON CHAPEL 33N 03.882
            98W 12.363
Local storm report, Jun 12, 6:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT FRI JUN 12 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             1 W COMANCHE            31.90N  98.62W
06/12/2009  E1.75 INCH       COMANCHE           TX   BROADCAST MEDIA

            PER KWTX

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:15 PM CDTSpecial Weather StatementFWDBell30 min
Jun 11, 7:22 PM CDTAreal Flood WarningFWDDallas6 hr
Jun 11, 7:25 PM CDTSevere Thunderstorm WarningFWDLampasas20 min
Jun 11, 8:26 PM CDTSpecial Weather StatementFWDLampasas34 min
Jun 11, 8:48 PM CDTSevere Thunderstorm WarningFWDLampasas39 min
Jun 11, 9:38 PM CDTSpecial Weather StatementFWDMilam22 min
Jun 12, 4:48 PM CDTSevere Thunderstorm WarningFWDJack57 min
Jun 12, 5:18 PM CDTTornado WarningFWDJack42 min
Jun 12, 5:25 PM CDTSevere Thunderstorm WarningFWDMills65 min
Jun 12, 5:40 PM CDTSevere Thunderstorm WarningFWDComanche65 min
Jun 12, 5:42 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise63 min
Jun 12, 5:53 PM CDTTornado WarningFWDJack, Palo Pinto, Parker52 min
Jun 12, 6:07 PM CDTSevere Thunderstorm WarningFWDMontague68 min
Jun 12, 6:40 PM CDTSevere Thunderstorm WarningFWDJack65 min
Jun 12, 6:47 PM CDTSevere Thunderstorm WarningFWDMills45 min

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.